Took about 3 doses on thursday and 1 dose on friday and its monday and my stool is still black?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
Pepto-Bismol - My 3 yr old daughter drank half the bottle of pepto what should I have to worry about
... look for and do? She is acting normal
2 answers • 13 Jan 2011
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
5 answers • 28 May 2013
... diarrhea... is this normal or should I go to the doctor? I know pepto can cause black stool but I also know dark/black stool can be a sign of ...
1 answer • 14 Nov 2014
I ate a few pieces of shellfish a week ago and diarrhea started that evening. No vomiting. A rash the first night only on my arms and legs lasting ...
0 answers • 16 Feb 2016